# SDR CALA2017111003976

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 75,529 hours, 30,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE TRAILING EDGE HAS CORROSION.    BLENDED THE AREAS OF CORROSION, ACCOMPLISHED  ROTO PROBE, HFEC, AND UT.  NO CRACKS OR CORROSION FOUND.  FOUND TO BE WITHIN LIMITS.  FLAP PEEN REPAIRED.
